RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Myasnikov, Aleksei Georgievich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 41
Presentations: 1

Number of views:
This page:2797
Abstract pages:7848
Full texts:2473
References:927
E-mail: , ,

http://www.mathnet.ru/eng/person19209
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190202

Publications in Math-Net.Ru
2019
1. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. VIII. Geometric equivalences and special classes of algebraic structures”, Fundam. Prikl. Mat., 22:4 (2019),  75–100  mathnet
2018
2. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic Geometry Over Algebraic Structures. IX. Principal Universal Classes and Dis-Limits”, Algebra Logika, 57:6 (2018),  639–661  mathnet; Algebra and Logic, 57:6 (2019), 414–428  isi  scopus
3. A. G. Myasnikov, N. S. Romanovskii, “Divisible rigid groups. II. Stability, saturation, and elementary submodels”, Algebra Logika, 57:1 (2018),  43–56  mathnet; Algebra and Logic, 57:1 (2018), 29–38  isi  scopus
2017
4. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
5. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. VI. Geometric equivalence”, Algebra Logika, 56:4 (2017),  421–442  mathnet; Algebra and Logic, 56:4 (2017), 281–294  isi  scopus
6. A. G. Myasnikov, N. S. Romanovskii, “Model-theoretic aspects of the theory of divisible rigid soluble groups”, Algebra Logika, 56:1 (2017),  121–125  mathnet; Algebra and Logic, 56:1 (2017), 82–84  isi  scopus
7. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Universal geometrical equivalence of the algebraic structures of common signature”, Sibirsk. Mat. Zh., 58:5 (2017),  1035–1050  mathnet  elib; Siberian Math. J., 58:5 (2017), 801–812  isi  elib  scopus
2016
8. Igor Lysenok, Alexei Miasnikov, Alexander Ushakov, “Quadratic equations in the Grigorchuk group”, Groups Geom. Dyn., 10:1 (2016),  201–239  mathnet  mathscinet  zmath  isi  elib  scopus
2014
9. A. G. Myasnikov, V. N. Remeslennikov, “Generic theories as a method for approximating elementary theories”, Algebra Logika, 53:6 (2014),  779–789  mathnet  mathscinet; Algebra and Logic, 53:6 (2015), 512–519  isi  scopus
2012
10. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. V. The case of arbitrary signature”, Algebra Logika, 51:1 (2012),  41–60  mathnet  mathscinet  zmath; Algebra and Logic, 51:1 (2012), 28–40  isi  scopus
11. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. II. Foundations”, Fundam. Prikl. Mat., 17:1 (2012),  65–106  mathnet; J. Math. Sci., 185:3 (2012), 389–416  scopus
12. A. G. Myasnikov, V. N. Remeslennikov, E. V. Frenkel, “Amalgamated Free Product of Groups: Normal Forms and Measures”, Mat. Zametki, 91:4 (2012),  633–637  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 592–596  isi  elib  scopus
2011
13. A. G. Myasnikov, N. S. Romanovskii, “Universal theories for rigid soluble groups”, Algebra Logika, 50:6 (2011),  802–821  mathnet  mathscinet  zmath; Algebra and Logic, 50:6 (2012), 539–552  isi  scopus
14. Igor G. Lysenok, Alexei G. Myasnikov, “A polynomial bound on solutions of quadratic equations in free groups”, Trudy MIAN, 274 (2011),  148–190  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 274 (2011), 136–173  isi  elib  scopus
2010
15. É Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. IV. Equational domains and codomains”, Algebra Logika, 49:6 (2010),  715–756  mathnet  mathscinet; Algebra and Logic, 49:6 (2010), 483–508  isi  scopus
16. A. G. Myasnikov, V. N. Remeslennikov, E. V. Frenkel, “Amalgamated products of groups: measures of random normal forms”, Fundam. Prikl. Mat., 16:8 (2010),  189–221  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 300–320  scopus
2009
17. A. V. Kvaschuk, A. G. Myasnikov, D. E. Serbin, “Pregroups and the big powers condition”, Algebra Logika, 48:3 (2009),  342–377  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:3 (2009), 193–213  isi  elib  scopus
18. A. G. Miasnikov, M. Sohrabi, “Groups elementarily equivalent to a free 2-nilpotent group of finite rank”, Algebra Logika, 48:2 (2009),  203–244  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:2 (2009), 115–139  isi  elib  scopus
1999
19. A. G. Myasnikov, “Weak amenability components of $L_1(G)$-modules, amenable groups, and an ergodic theorem”, Mat. Zametki, 66:6 (1999),  879–886  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 726–732  isi
1998
20. A. G. Myasnikov, “Amenable $L_1(G)$-modules that average functions and spaces with a mixed norm”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  54–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:2 (1998), 51–56
1994
21. A. G. Myasnikov, V. N. Remeslennikov, “Groups with exponents I. Fundamentals of the theory and tensor completions”, Sibirsk. Mat. Zh., 35:5 (1994),  1106–1118  mathnet  mathscinet  zmath; Siberian Math. J., 35:5 (1994), 986–996  isi
1993
22. I. V. Ashaev, V. Ya. Belyaev, A. G. Miasnikov, “Approaches to the theory of generalized computability”, Algebra Logika, 32:4 (1993),  349–386  mathnet  mathscinet
23. A. G. Myasnikov, “Amenable Banach $L_1(G)$-modules, invariant means and regularity in the sense of Arens”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 2,  72–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:2 (1993), 69–77
1992
24. A. G. Miasnikov, V. N. Remeslennikov, “Admissible sets in group theory”, Algebra Logika, 31:4 (1992),  413–433  mathnet  mathscinet
1990
25. A. G. Myasnikov, “Some properties of Banach $L_1(G)$-modules”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 336–337  isi
26. A. G. Myasnikov, “Absolute continuity of norms in Banach ideal spaces with shifts”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 3,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:3 (1990), 93–95
27. A. G. Myasnikov, “The theory of models of bilinear mappings”, Sibirsk. Mat. Zh., 31:3 (1990),  94–108  mathnet  mathscinet  zmath; Siberian Math. J., 31:3 (1990), 439–451  isi
28. A. G. Myasnikov, “Definable invariants of bilinear mappings”, Sibirsk. Mat. Zh., 31:1 (1990),  104–115  mathnet  mathscinet  zmath; Siberian Math. J., 31:1 (1990), 89–99  isi
1989
29. A. G. Myasnikov, “The structure of models and a decidability criterion for complete theories of finite-dimensional algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  379–397  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 389–407
30. A. G. Myasnikov, “Elementary theory of a module over a local ring”, Sibirsk. Mat. Zh., 30:3 (1989),  72–83  mathnet  mathscinet  zmath; Siberian Math. J., 30:3 (1989), 403–412  isi
1987
31. A. G. Myasnikov, “Elementary theories and abstract isomorphisms of finite-dimensional algebras and unipotent groups”, Dokl. Akad. Nauk SSSR, 297:2 (1987),  290–293  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 464–467
32. A. G. Myasnikov, V. N. Remeslennikov, “Recursive $p$-adic numbers and elementary theories of finitely generated pro-$p$-groups”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  613–634  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:3 (1988), 577–597
1985
33. A. G. Myasnikov, S. I. Chernykh, “Spaces $L_p$ with a mixed norm on locally compact groups”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 224–226  isi
1984
34. A. G. Myasnikov, “Extended Nielsen transformations and triviality of a group”, Mat. Zametki, 35:4 (1984),  491–495  mathnet  mathscinet  zmath; Math. Notes, 35:4 (1984), 258–261  isi
1983
35. A. G. Myasnikov, V. N. Remeslennikov, “Definability of the set of Mal'tsev bases and elementary theories of finite-dimensional algebras. II”, Sibirsk. Mat. Zh., 24:2 (1983),  97–113  mathnet  mathscinet  zmath; Siberian Math. J., 24:2 (1983), 231–246  isi
1982
36. A. G. Myasnikov, V. N. Remeslennikov, “Classification of power nilpotent groups by elementary properties”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 2 (1982),  56–87  mathnet  mathscinet  zmath
37. A. G. Myasnikov, V. N. Remeslennikov, “Definability of the set of Mal'tsev bases and elementary theories of finite-dimensional algebras. I”, Sibirsk. Mat. Zh., 23:5 (1982),  152–167  mathnet  mathscinet  zmath; Siberian Math. J., 23:5 (1982), 711–724  isi
1981
38. A. G. Miasnikov, “On the approximability of groups of outer automorphisms of free groups of finite rank”, Algebra Logika, 20:3 (1981),  291–299  mathnet  mathscinet
39. A. G. Myasnikov, V. N. Remeslennikov, “Isomorphisms and elementary properties of nilpotent powered groups”, Dokl. Akad. Nauk SSSR, 258:5 (1981),  1056–1059  mathnet  mathscinet  zmath
1980
40. A. G. Myasnikov, L. I. Sazonov, “On singular operators with a non-Carleman shift and their symbols”, Dokl. Akad. Nauk SSSR, 254:5 (1980),  1076–1080  mathnet  mathscinet  zmath
41. A. G. Myasnikov, L. I. Sazonov, “Singular integral operators with non-karleman shift on an open contour”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 57–58
42. A. G. Myasnikov, L. I. Sazonov, “Singular integral operators with non-Carleman shift”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 3,  22–31  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:3 (1980), 22–31
1979
43. A. G. Myasnikov, “On singular integral operators with a non-Carleman shift and piecewise continuous coefficients”, Dokl. Akad. Nauk SSSR, 245:6 (1979),  1304–1307  mathnet  mathscinet  zmath
1977
44. A. G. Myasnikov, L. I. Sazonov, “On singular integral operators with non-Carleman shift”, Dokl. Akad. Nauk SSSR, 237:6 (1977),  1289–1292  mathnet  mathscinet  zmath

2016
45. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi

Presentations in Math-Net.Ru
1. On elementary theories of free groups
A. G. Myasnikov
"Algorithmic problems in algebra and logic" (S.I.Adian seminar)
October 30, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021